# SDR AALA201602079005

- Difficulty date: February 6, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 18,316 hours, 15,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Faulted
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS NOT GNDED.  CLIMBING THROUGH 1500" FLIGHT CREW RECEIVED EICAS MSG, DOOR EMER LT OPEN.  FLIGHT CREW DECLARED AN EMER & RETURNED, WHERE THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MSG EXTINGUISHED AFTER LANDING.  VENT FLAP FOUND PARTIALLY OPEN UPON ARRIVAL AT GATE.  REMOVED OVERWING HATCH. INSPECTED S327, WARNING SWITCH & DOOR HANDLE MECH IAW AMM 52-70-00.  RE-INSTALLED DOOR.  PRESSURIZED ACFT TO 5 PSI.  NO DEFECT NOTED IAW AMM 21-30-00.  ACFT OK FOR SERVICE.
